MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION NEXDRIVE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NEUROMODULATION NEXDRIVE; INSTRUMENT, STEREOTAXIC
Model Number MI-1000
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider via a manufacturing representative about a patient being implanted with dbs therapy for unknown symptoms.It was reported that during the patient¿s implant procedure the micro electrode recording (mer) collar had a tight hole that would not allow the mer to pass through.The implanting surgeon used a different mer collar that comes in the kit to finish the surgery without a problem.There were no symptoms reported.No complications or further complications were reported.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.(b)(4).
 
Additional Manufacturer Narrative
Product analysis: product id# mi-1000.Analysis identified that the mer collet was malformed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NEXDRIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6530305
Report Number3007566237-2017-01642
Device Sequence Number10934570
Product Code HAW
UDI-Device Identifier00613994747853
UDI-Public00613994747853
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K012366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2017
Device Model NumberMI-1000
Device Catalogue NumberMI-1000
Device Lot Number082614116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2017
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by ManufacturerNot provided
07/20/2017
07/20/2017
07/20/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date05/05/2017
07/24/2017
10/03/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight59